Author Topic: Strange Vibrations in right ear  (Read 205 times)

[Buddie]

Strange Vibrations in right ear
« on: April 28, 2022, 03:24:46 pm »
So I'm not sure if this is part of this whole process or what but today out of nowhere i have this weird sensation in my right ear. I've been going through the usual stuff (palpitations, disrupted sleep etc..) but all of the sudden it's like i have a little drummer in my ear. It's very hard to describe but imagine you are driving and someone pulls up beside you with some subwoofers jamming and the low frequency bass hits and it shakes the earth around you but on a much smaller level and inside my ear. It's not loud but it's like a weird low frequency rumble that lasts around 2 seconds then goes away and then comes back.  I can't begin to imagine this being anything other than a new symptom. It's not painful at all but it's very very annoying.  FWIW I've been benzo free (xanax) sine January after being on for 7 years. I wasn't on an extremely high dose (.75 mg) but i took it literally every day for 7 years before tapering off over about 3 months.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Strange Vibrations in right ear
« Reply #1 on: April 28, 2022, 09:20:31 pm »
Yep, sounds like another weird symptom and I have to tell you how impressed I am with our members, the descriptions we come up with to describe this strange stuff are so creative.  I've never heard a symptom put quite this way, good job because I knew exactly what you were trying to communicate.   :laugh:

These are the instructions for putting your benzo status in your signature, that way you don't have to keep explaining it.   Add your history/signature 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Strange Vibrations in right ear
« Reply #2 on: April 29, 2022, 01:51:59 am »
Chris I recall the first day this happened to me. I was so freaked out! I recall looking at my wife and saying what is that loud bass coming from, she looked at me like I was crazy! I knew right away it was another symptom. It went away pretty quick for me, a month or so if I recall correctly.  Benzo recovery was rough on my ears. Like all the other symptoms, this too went away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Strange Vibrations in right ear
« Reply #3 on: May 18, 2022, 07:03:39 pm »
At least I know I wasn't losing my mind. It didn't last long, just a few days and it was gone just as quick as it arrived. Of course since then i've been dealing with a number of other issues but it is what it is. The way I feel now I'm starting to forget what it felt like being "normal" or at least the "normal" i was used to on Xanax all those years.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Strange Vibrations in right ear
« Reply #4 on: May 18, 2022, 11:28:14 pm »
At least I know I wasn't losing my mind. It didn't last long, just a few days and it was gone just as quick as it arrived. Of course since then i've been dealing with a number of other issues but it is what it is. The way I feel now I'm starting to forget what it felt like being "normal" or at least the "normal" i was used to on Xanax all those years.
Your not losing your mind my friend, I know what you mean though. I probably had a hundred different things come and go. Some scary, some uncomfortable, and some painful. The one thing they all had in common  was they went away! Your brain will get this figured out. Just be good to yourself in the meantime. Your going to be just fine. Give it time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.